# SDR RRXA96119

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: O-Ring
- Condition: Failed
- Location: Slot Contl Vlv
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, LOST HYDRAULIC SYSTEM PRESSURE, STOPPED QUANTITY LOSS AT 6 GALLONS INDICATED.  LOSS OF HYDRAULIC SYSTEM AND PRESSURE EMERGENCY CHECKLIST FOLLOWED.  MAINTENANCE REPLACED THE O-RING IN THE SLOT CONTROL VALVE MOUNT, SERVICED THE HYDRAULIC SYSTEM.  HYDRAULIC POWERED FLT CONTROLS OPERATED NORMALLY ON GROUND CHECK, NO LEAKS NOTED.
